MAUDE Adverse Event Report: STRYKER ENDOSCOPY-SAN JOSE AIR MENISCUS SYSTEM, CURVED; SUTURE, NONABSORBABLE, SYNTHETIC, POLYETHYLENE

STRYKER ENDOSCOPY-SAN JOSE AIR MENISCUS SYSTEM, CURVED; SUTURE, NONABSORBABLE, SYNTHETIC, POLYETHYLENE
Model Number 4720
Medical Device Problem Code Activation, Positioning or Separation Problem (2906)
Health Effect - Clinical Codes Insufficient Information (4580); No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 05/18/2022
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that the full repair was not completed at the discretion of the surgeon.
 
Additional Manufacturer Narrative
Additional information will be provided once the investigation has been completed.The device manufacturer date is not known at this time.However, should it become available it will be provided in future reports.
 
Additional Manufacturer Narrative
This complaint investigation was closed based on the device not received, therefore the reported failure mode was not confirmed.In the event that the device is received, the complaint will be reopened and the investigation will be updated with new results.Alleged failure: suture pullout.Probable root cause: design: inadequate suture material, implant anchor not designed for adequate strength to resist tensioning, design does not adequately protect suture during insertion, inadequate knot design, suture length insufficient to facilitate loading into tensioner/cutter.Process: suture or implant anchor not manufactured to specification, implants loaded in incorrect order, use of incorrect material.Application: use of excessive force, suture compromised/frayed during attempted insertion.The reported failure mode will be monitored for future reoccurrence.Manufacture date is not known.
 
Event or Problem Description

Brand Name
AIR MENISCUS SYSTEM, CURVED
Common Device Name
SUTURE, NONABSORBABLE, SYNTHETIC, POLYETHYLENE
Manufacturer (Section D)
STRYKER ENDOSCOPY-SAN JOSE
5900 optical court
san jose CA 95138
Manufacturer (Section G)
STRYKER ENDOSCOPY-SAN JOSE
5900 optical court
san jose CA 95138
Manufacturer Contact
andrea zenere
5900 optical court
san jose, CA 95138
4087542000
MDR Report Key14712918
Report Number0002936485-2022-00338
Device Sequence Number19399342
Product Code GAT
UDI-Device Identifier07613327375404
UDI-Public07613327375404
Combination Product (Y/N)N
Initial Reporter CountryCI
PMA/510(K) Number
K153087
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 07/29/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number4720
Device Catalogue Number4720
Device Lot Number7003433
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer 05/18/2022
Supplement Date Received by Manufacturer05/18/2022
Initial Report FDA Received Date06/16/2022
Supplement Report FDA Received Date07/29/2022
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown